# SDR AALA2020091549004

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 13,236 hours, 5,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CABIN EMERGENCY LIGHT CIRCUIT BREAKER POPPED DURING PREFLIGHT.  RESET CIRCUIT BREAKER AND SYSTEM OPERATIONS CHECKS NORMAL, PER AMM 33-51-00.
